hi my doctor has just decided to change my usual medication from prozac to citalopram because the prozac seems to have stopped working, ive been advised to take a reduced dose of prozac for a wk then stop and start these, thing is im used to prozac i know the side effect if there are any and the leaflet accompanying these is very scary it claims to be in the same group as prozac but i dont remember such a long list of pretty horrible side effects that may be possible, has anybody tried these and what happened to you!?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...